System Komputerowej Ewidencji Publikacji

Strona główna   |   Skorowidz nazwisk   |   Raporty   |   Przesyłanie plików źródłowych   |   Kategorie osiągnięć naukowych   |   Dyscypliny naukowe   |   Wyloguj PBN
 
Więcej
z którymkolwiek ze słów
ze wszystkimi słowami
skonstruuj wyrażenie logiczne Pomoc
 

Wyniki wyszukiwania

Szukanie: w opisie bibliograficznym
Wprowadzona fraza: {Colloquium Mathematicum}
Opublikowane w latach: 1960 - 2021
Grupowanie: brak
Znaleziono: 9 ( spośród około 54819 )

[1] Means, generalized harmony proportion and applications / Janusz Matkowski, 2020. Colloquium Mathematicum Vol. 160, no. 1, 109--118, ISSN: 0010-1354, , eISSN: 1730-6302, bibliogr. summ.
Słowa kluczowe: iteration, functional equation, harmony proportion, invariant mean, mean, mean-type mapping
Kod: CZR-N-WYKAZ    BibTeX   (pkt: 70)    DOI: 10.4064/cm7782-2-2019         Cytowania wg Scopus: 1 [18-01-2021]
[AWCZ-25032] [data modyf: 26-03-2020 13:38]

[2] On the uniform convergence of double sine series / Krzysztof Duzinkiewicz, Bogdan Szal, 2018. Colloquium Mathematicum Vol. 151, no. 1, 71--95, ISSN: 0010-1354, bibliogr. summ.
Słowa kluczowe: double sine series, generalized monotonicity, uniform convergence
Kod: CZR-JCR    BibTeX   (pkt: 15)    DOI: 10.4064/cm7027-12-2016         Cytowania wg Scopus: 2 [18-01-2021]
[AWCZ-22189] [data modyf: 11-01-2018 13:05]

[3] Invariance identity in the class of generalized quasiarithmetic means / Janusz Matkowski, 2014. Colloquium Mathematicum Vol. 137, no. 2, 221--228, ISSN: 0010-1354, bibliogr. summ.
Słowa kluczowe: functional equation, generalized quasiarithmetic mean, invariant function, invariant mean, iteration, mean, mean-type mapping
Kod: CZR-JCR    BibTeX   (pkt: 15)    DOI: 10.4064/cm137-2-7         Cytowania wg Scopus: 6 [18-01-2021]
[AWCZ-18651] [data modyf: 21-07-2015 10:04]

[4] Generalized weigthed quasi-aritmetic means and the Kolmogorov-Nagumo theorem / Janusz Matkowski, 2013. Colloquium Mathematicum Vol. 133, no. 1, 35--49, ISSN: 0010-1354, bibliogr. summ.
Słowa kluczowe: "associativity" of mean, Kolmogorov-Nagumo theorem, affine function, convex function, functional equation, generalized quasi-arithmetic mean, iteration, mean, mean-type mapping
Kod: CZR-JCR    BibTeX   (pkt: 15)    DOI: 10.4064/cm133-1-3         Cytowania wg Scopus: 2 [18-01-2021]
[AWCZ-17759] [data modyf: 20-08-2015 12:09]

[5] A functional equation related to an equality of means problem / Janusz Matkowski, 2011. Colloquium Mathematicum Vol. 122, no 2, 289--298, ISSN: 0010-1354, bibliogr. summ.
Słowa kluczowe: functional equation, mean
Kod: CZR-WYKAZ    BibTeX   (pkt: 10)    DOI: 10.4064/cm122-2-14         Cytowania wg Scopus: 4 [18-01-2021]
[AWCZ-15671] [data modyf: 26-05-2011 11:21]

[6] Convergence to stationary solutions in a model of self-gravitating systems / Ignacio Guerra, Tadeusz Nadzieja, 2003. Colloquium Mathematicum Vol. 98, no 1, 39--47, ISSN: 0010-1354, bibliogr. wykr. summ.
Słowa kluczowe: Chavanis-Sommeria-Robert model, asymptotics of solutions, drift-diffusion and energy-transport systems, mean field equations
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])        Cytowania wg Scopus: 2 [18-01-2021]
[AWCZ-9370] [data modyf: 26-01-2004 09:49]

[7] Affine and convex functions with respect to the logarithmic mean / Janusz Matkowski, 2003. Colloquium Mathematicum Vol. 95, no 2, 217--230, ISSN: 0010-1354, bibliogr. summ.
Słowa kluczowe: L-affine function, L-convex function, functional equation, logarithmic mean, mean, quasi-logarithmic mean
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])        Cytowania wg Scopus: 5 [18-01-2021]
[AWCZ-9109] [data modyf: 23-09-2003 13:10]

[8] On a conjecture of Makowski and Schinzel concerning the composition of the arithmetic functions \delta and \fi / Aleksander Grytczuk, Florian Luca, Marek Wójtowicz, 2000. Colloquium Mathematicum Vol. 86, no 1, 31--36, ISSN: 0010-1354, bibliogr. summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-6549] [data modyf: 07-08-2015 10:21]

[9] On the non-convergence of successive approximations in the Darboux problem for the equation z"xy=f(x,y,z) / Michał Kisielewicz, 1977. Colloquium Mathematicum Vol. 38, 103--110, ISSN: 0010-1354, bibliogr. wykr. summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-13696] [data modyf: 15-04-2009 14:04]


Czas generacji strony: 0,04 s.


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2020 Uniwersytet Zielonogórski